# SDR IPXA2022051882198

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 2210081328
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H PYLON FAIRING PANEL 485AL R/H SIDE UPPER EDGE 35EA ELONGATED FASTENER HOLES FWD TO AFT EDGESINSTALLED NEW LONGERON IAW SRM 51-40-21
